Well, I’ve had two doses of Follistim (both of 150iu) injected in me so far. I’ll take my third one tonight & I head to the Gurnee fertility clinic tomorrow at 6am for ultrasound + blood draw. Then they’ll give me my next dosage instructions for 3-4 more days then I’ll go back again to check on follicle(s) growth.
So far, I’m not enjoying the side effects of the Follistim. I’m having headaches & some pretty bad nausea going on right now. Yesterday, I had some really bad cramps & sharp pains in my ovaries. So bad that I had to sit down for a little bit.
I just keep reminding myself why we are on this “wonderful” journey to three & what the final outcome will be 🙂
I’ve never told my husband this, but probably the ONE thing that gets me through all this, is him. He’s a USMC veteran & courageously did THREE tours to Iraq. He has seen the worst of the worst — he’s been in fire fights, lost fellow Marines, & witnessed things I can’t even imagine. Through all of it, he remained strong & NEVER GAVE UP. I get my strength from him. Knowing all that he has done for us & this country, it gives me the hope & strength to continue this journey. He deserves the world & is truly my hero. His appreciation for life is unlike any other I’ve ever seen. I’m remaining strong for him, for us. No matter the pain or sorrows I feel, I’ll remain strong & continue on this journey<3 …And I’ll NEVER GIVE UP
My heart and eyes swell for you…I know this journey has not been easy! I pray that this will be it for you ❤
Matt and you are going to make awesome parents to some lucky kid/kids!!
Stay strong Erin!! I am here for you to lean on me 🙂
LikeLiked by 1 person
Thank you Rachel. It’s friends like you that help ease the pain of this journey. We are blessed to have you & your family in our lives.
Hope you’re ready to play doctor tomorrow 😉 XOXO, love you.
Nurse Mama Courtney hand me the needle 😉
See ya tomorrow…love ya PIC! ❤
Thank you for inviting me into this circle of trust. You and Matt are in my prayers and thoughts daily. Much love too you both.